RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 592–601 (Mi tvp4408)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Multitype Galton–Watson branching processes in Markovian random environment

E. E. D'yakonova

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4408

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 508–517

Bibliographic databases:

Document Type: Article
Received: 01.12.2010

Citation: E. E. D'yakonova, “Multitype Galton–Watson branching processes in Markovian random environment”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 592–601; Theory Probab. Appl., 56:3 (2011), 508–517

Citation in format AMSBIB
\Bibitem{Dya11}
\by E.~E.~D'yakonova
\paper Multitype Galton--Watson branching processes in Markovian random environment
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 592--601
\mathnet{http://mi.mathnet.ru/tvp4408}
\crossref{https://doi.org/10.4213/tvp4408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136466}
\elib{http://elibrary.ru/item.asp?id=20732920}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 508--517
\crossref{https://doi.org/10.1137/S0040585X97985558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300008}
\elib{http://elibrary.ru/item.asp?id=20496901}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867694988}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4408
  • https://doi.org/10.4213/tvp4408
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. D'yakonova, “Multitype branching processes evolving in a Markovian environment”, Discrete Math. Appl., 22:5-6 (2012), 639–664  mathnet  crossref  crossref  mathscinet  elib
    2. E. E. Dyakonova, “Branching processes in a Markov random environment”, Discrete Math. Appl., 24:6 (2014), 327–343  mathnet  crossref  crossref  mathscinet  elib  elib
    3. E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Discrete Math. Appl., 25:3 (2015), 137–147  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:218
    Full text:24
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019